# SDR WX0A071825

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: ASH7341
- Part serial: ALI572
- Condition: Faulty
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILED.  CAPTAIN`S PFD, ND, AIRSPEED & ALTIMETER REMAIN OFF.  FIRST OFFICER`S FUNCTIONS ON EMERGENCY POWER.  R & R STATIC INVERTER IAW AMM 24-23-01, OPERATIONS CHECKED GOOD.
